# SDR Y2PA96059

- Difficulty date: August 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N567PC
- Make and model: Doug DC-9-15F
- Aircraft serial: 47153
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Skin
- Part number: 5915901553
- Condition: Corroded
- Location: Fwd Airstair
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C/D BRIDGING CHECK, FOUND DOOR CORRODED.  INSTALLED REPAIR DOUBLER TO FWD AIRSTAIR DOOR PER ENGR DWG AIA/E/2252.  REPAIRED AIRSTAIR DOOR PER ENGR DWG AIA/E/2252 COVERED BY AIA 8110-3, N/R CARD 96-0330.
